| Model Number |
DXR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
11/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3-81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported the dxr00v model intraocular lens (iol) was implanted into the patient¿s ocular sinister (left eye).In a secondary surgical procedure, the iol was explanted due to patient complaints of dissatisfaction with near vision.The explanted iol was replaced with dfr00v 18.5 diopter iol.The decision to explant the iol was not due to a product quality issue.There was no incision enlargement, no serious patient injury, no suture(s), and no vitrectomy.Patient outcome post-lens exchange was reported as 100% satisfied.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 19-mar-2024.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received inside a specimen cup.The lens was visually inspected under magnification revealing that the lens was cut but not severed, consistent with a lens that was explanted.The lens was cleaned and further inspected, and no issues that could cause or contribute to the complaint issue was observed.Complaint issue "explant" and "unexpected postop refraction" were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: based on the complaint investigation results, the product was released within specifications and the reported complaint issues could not be confirmed.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.